Living with COPD

Do you or someone you know have COPD? Here we have a non professional discussion forum, a place to share your worries, discuss your feelings and simply talk with others who understand...
 
HomePortalCalendarFAQSearchMemberlistUsergroupsRegisterLog in

Share | 
 

 Side Effects?

View previous topic View next topic Go down 
AuthorMessage
Bluebird
Admin
Admin
avatar

Posts : 207
Join date : 2014-01-06

PostSubject: Side Effects?   Fri Jan 31, 2014 1:36 pm

Do you get any side effects with your medication?
Back to top Go down
View user profile http://livingwithcopd.forumotion.co.uk
Jack
Member
Member
avatar

Posts : 54
Join date : 2014-01-23
Location : uk

PostSubject: Re: Side Effects?   Sun Feb 02, 2014 11:34 am

I'm not sure if it's the meds or not but oral thrush is a common and painful problem.
Back to top Go down
View user profile
Bluebird
Admin
Admin
avatar

Posts : 207
Join date : 2014-01-06

PostSubject: Re: Side Effects?   Tue Feb 04, 2014 10:54 am

I've found those proactive yoghurt drinks can help with that, sip it and work it around your mouth for as long as you can before swallowing
Back to top Go down
View user profile http://livingwithcopd.forumotion.co.uk
Sponsored content




PostSubject: Re: Side Effects?   

Back to top Go down
 
Side Effects?
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Cafergot Side Effects?
» Help! bad side effects...
» Butterbur side effect
» Duromine and side effects
» Side effects of alcohol or sugar?

Permissions in this forum:You cannot reply to topics in this forum
Living with COPD  :: Living with COPD :: Medications & Therapies-
Jump to: